Translator Disclaimer
Spring 2007 Apolarity and covariant forms
Joseph P. Brennan, Jaydeep V. Chipalkatti, Robert M. Fossum
Illinois J. Math. 51(1): 21-27 (Spring 2007). DOI: 10.1215/ijm/1258735321

Abstract

This paper examines the existence of apolar covariants of order greater than or equal to \(n.\) These are shown to exist for all \(n>2.\)

Citation

Download Citation

Joseph P. Brennan. Jaydeep V. Chipalkatti. Robert M. Fossum. "Apolarity and covariant forms." Illinois J. Math. 51 (1) 21 - 27, Spring 2007. https://doi.org/10.1215/ijm/1258735321

Information

Published: Spring 2007
First available in Project Euclid: 20 November 2009

zbMATH: 1131.15031
MathSciNet: MR2346183
Digital Object Identifier: 10.1215/ijm/1258735321

Subjects:
Primary: 13A50
Secondary: 15A72

Rights: Copyright © 2007 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.51 • No. 1 • Spring 2007
Back to Top